MAUDE Adverse Event Report: SEASPINE, INC EXPLORER TO SYSTEM; EXPLORER TO HEIGHT EXPANSION

SEASPINE, INC EXPLORER TO SYSTEM; EXPLORER TO HEIGHT EXPANSION
Model Number ET1-302808
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The explorer to implant was not returned for investigation as it remains in-situ.However, the implant collapse was confirmed via the provided x-rays.No lot information was provided.Review of labeling: possible adverse events.Bending, disassembly, or fracture of implant and components.
 
Event or Problem Description
On (b)(6) 2022 a patient underwent spinal surgery consisting of seaspine's explorer to system.At the four-month post-op visit, it was identified that the expandable implant had collapsed.Seaspine was made aware of this event on (b)(6) 2022.There are no plans for revision or removal currently.No further information has been provided about the patient's condition.

Brand Name
EXPLORER TO SYSTEM
Common Device Name
EXPLORER TO HEIGHT EXPANSION
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
MDR Report Key16230462
Report Number3012120772-2022-00060
Device Sequence Number15196872
Product Code MAX
UDI-Device Identifier10889981206505
UDI-Public10889981206505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212540
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberET1-302808
Device Catalogue NumberET1-302808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown